# SDR SWAA2015060440385

- Difficulty date: May 22, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 28,127 hours, 16,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW PRESS WEB CRACKED AT STATION 663, LBL 25 TO 45.  REPAIRED WEB IAW SRM.
